MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F; CHRONIC CATHETERS
Catalog Number 0600040
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Expulsion (2933)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that sometimes post a chronic catheter placement, the cuff was allegedly exposed, sutures not adherent.It was further reported that the catheter slid out without any resistance.Reportedly, the tip of catheter was short but not frayed, not beveled.Additionally, removed line was looking short and suspected possibility of broken piece of broviac line retained at the time of line removal.Broken piece was removed by surgery using interventional radiology.The procedure was completed by removing and replacing the line.Current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 04/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER, SINGLE-LUMEN, 2.7F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20023599
Report Number3006260740-2024-04526
Device Sequence Number8601519
Product Code LJS
UDI-Device Identifier00801741036309
UDI-Public(01)00801741036309
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600040
Device Lot NumberREHW2911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient SexMale
Patient Weight4 KG
Patient RaceWhite